Alert archive / Georgia / Special Weather Statements in 2024

Special Weather Statement, NWS Atlanta, GA

August 16, 20246 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Aug 16, 2024, 8:21 PM EDT for 6 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2024, 8:21 PM EDT (00:21 UTC)
Expired
Aug 16, 2024, 9:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
50

Counties Cobb County, GA, Douglas County, GA, Fulton County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WWUS82 KFFC 170021
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Aug 16 2024
 
GAZ020-021-030>033-041>044-170100-
Polk GA-North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Cherokee GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
821 PM EDT Fri Aug 16 2024

...Strong thunderstorms will impact portions of Paulding,
southwestern Cherokee, Haralson, northeastern Carroll, Cobb, Douglas,
central Fulton, Polk and southeastern Bartow Counties through 900 PM
EDT...

At 821 PM EDT, a line of strong thunderstorms was along a line
extending from Emerson to near Dallas to near Etna, and moving
southeast at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Cartersville, Dallas, Cedartown,
Buchanan, City of South Fulton, Sandy Springs, Roswell, Smyrna,
Kennesaw, Woodstock, Acworth, Villa Rica, Powder Springs, Austell,
Bremen, Temple, and Rockmart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8526 3405 8492 3420 8473 3397 8431
      3397 8435 3390 8435 3363 8458 3373 8535
      3408 8542
TIME...MOT...LOC 0021Z 324DEG 22KT 3412 8473 3396 8487 3404 8534 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 16, 7:34 PM EDT, 47 minutes earlier.

Area forecast discussion, Aug 16, 7:34 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
734 PM EDT Fri Aug 16 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 207 PM EDT Fri Aug 16 2024

Current satellite loop shows mostly fair weather CU across north and
central GA with the incoming frontal boundary moving SE across
western TN. This frontal boundary is very weak and is expected to
fall apart as it pushes into the ATL area later tonight. The models
show the front moving into NW GA around 00z them moving the next
into the ATL area a few hours later. Mainly areas north of an ATL to
AHN line will see some precipitation this evening/tonight but the
boundary is expected to stall across central GA tonight. This will
allow things to get fired up again Sat across the area before a
second wave moves in and pushes everything south of the area through
Mon. Right now there is a marginal chance of severe storms
developing as this boundary moves into NW GA this evening but the
latest model runs are showing this system weakening as it moves in.
Would not be surprised to see an isolated severe storms or two but
not expecting much organization with this system. The hi-res models
have been fairly  consistent with bringing a cluster of storms into
NW GA right before 00Z and weakening them as they move into the ATL
area through 04-08z. The main severe weather hazard should be
damaging wind gusts and frequent lightning strikes with any storms
that develop.

Additional storms are likely along and ahead of the front on
Saturday, with timing a bit earlier than today. Lapse rates will
remain weak, but surface instability remains plentiful. Strong
storms continue possible, with an isolated severe thunderstorm not
out of the question.

01

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 207 PM EDT Fri Aug 16 2024

At a glance:

  - Cold front will keep storm chances in place Sunday

  - Cooler and drier conditions will follow through midweek

Closed low over the Great Lakes will still dominate the weather
pattern early in the extended, with associated cold front
lingering across central Georgia. By Sunday morning, expect the
boundary to lose its robustness, but as it slowly meanders south
and east (and out of the area), could see diurnal influence
driving some isolated isolated storms through Sunday afternoon.

Northwest flow in the wake of the frontal passage will supply much
cooler and drier conditions to the state. High pressure over the
Southwest CONUS and longwave trough along the eastern seaboard
will provide a channel for the cooler, continental airmass to
funnel into the area. Aside from brief, lingering moisture as the
Sunday weather exits, the remaining long term is PoP-free through
Thursday. Crisp, 'false fall' mornings can be expected as early as
Tuesday morning with a return to lows in the 60s over much of the
area, and 50s for the higher elevations. Slightly lower highs are
also expected, but with temperatures still in the mid-80s to low
90s, the difference may not be as noticeable. For those
interested, June 11 was the last time KATL had a low temperature
in the mid 60s.

31

&&

.AVIATION...
(00Z TAFS)
Issued at 733 PM EDT Fri Aug 16 2024

A line of thunderstorms is moving southeast over northern GA. TSRA
is expected to arrive at ATL between 01-05Z. These storms are
gradually expected to weaken before they reach ATL so confidence
on TSRA remains on the medium side. Winds out of the SW will
gradually shift to NW over the course of the TAF cycle at less
than 10kts.

//ATL Confidence...00Z Update...

Medium on WX
High on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  95  71  92 /  10  20  30  20
Atlanta         73  95  72  92 /  60  50  50  40
Blairsville     66  88  65  83 /  80   0  60  40
Cartersville    72  95  70  91 /  90  50  50  40
Columbus        75  96  74  96 /  10  50  40  40
Gainesville     72  94  71  89 /  70  10  50  20
Macon           71  94  72  94 /   0  50  40  30
Rome            72  94  71  90 /  90  40  60  50
Peachtree City  72  94  71  92 /  20  50  50  30
Vidalia         70  93  74  95 /   0  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...Vaughn
Hazardous weather outlook, Aug 16, 2:23 PM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
223 PM EDT Fri Aug 16 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
223 PM EDT Fri Aug 16 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are possible this afternoon
and evening across portions of north Georgia. Some storms may
become strong to severe and capable of producing isolated damaging
wind gusts, frequent lightning, and locally heavy rainfall
supportive of isolated instances of flash flooding. A Slight
Risk (level 2 out of 4) of excessive rainfall and a Marginal Risk
(level 1 out of 5) of severe weather are in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

On Saturday and Sunday, isolated to scattered thunderstorms are
possible across a majority of the state. A Marginal Risk (level 1
out of 5) of severe weather is in effect both days. The primary
hazards associated with the strongest storms each day will be
damaging wind gusts, frequent lightning, and locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 16, 7:19 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
719 PM EDT Fri Aug 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     1 S Menlo               34.48N 85.48W
08/16/2024                   Chattooga          GA   Emergency Mngr

            A tree was downed across Hwy 337 in front of
            Menlo School.

&&
Special weather statement, Aug 16, 7:19 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Fri Aug 16 2024

GAZ019-020-030-031-162345-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
719 PM EDT Fri Aug 16 2024

...A strong thunderstorm will impact portions of north central
Paulding, southeastern Floyd, northeastern Polk and southern Bartow
Counties through 745 PM EDT...

At 718 PM EDT, a strong thunderstorm was over Rome, moving southeast
at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cartersville, Rockmart, Euharlee, Emerson, Aragon, White,
Kingston, Braswell, Taylorsville, Cassville, Shannon, Burnt Hickory
Ridge, Lindale, Seney, and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3421 8534 3437 8526 3427 8467 3392 8486
TIME...MOT...LOC 2318Z 294DEG 37KT 3426 8521

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 16, 7:32 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Fri Aug 16 2024

GAZ007-012>015-019>021-170000-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Floyd GA-Lumpkin GA-
732 PM EDT Fri Aug 16 2024

...Strong thunderstorms will impact portions of northern Cherokee,
southwestern Lumpkin, southern Gilmer, east central Floyd, western
Dawson, southern Gordon, Pickens and Bartow Counties through 800 PM
EDT...

At 732 PM EDT, a line of strong thunderstorms was along a line
extending from near Talona to near Ranger to near Adairsville, and
moving southeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Canton, Cartersville, Calhoun, Jasper, Ellijay, Adairsville, Emerson,
Ball Ground, Nelson, White, Waleska, Kingston, East Ellijay,
Plainville, Talking Rock, Cassville, Buffington, Shannon, Fairmount,
and Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3455 8406 3433 8422 3433 8426 3428 8426
      3413 8482 3439 8514 3452 8471 3472 8451
TIME...MOT...LOC 2332Z 304DEG 24KT 3464 8451 3450 8465 3441 8495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 16, 7:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
750 PM EDT Fri Aug 16 2024

GAZ019-020-030>032-041-170015-
Polk GA-Cobb GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
750 PM EDT Fri Aug 16 2024

...Strong thunderstorms will impact portions of Paulding, Haralson,
northwestern Cobb, southern Floyd, Polk and southwestern Bartow
Counties through 815 PM EDT...

At 749 PM EDT, a line of strong thunderstorms was along a line
extending from Kingston to near Seney to near Forney, and moving
southeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cartersville, Dallas, Cedartown, Buchanan, Kennesaw, Acworth,
Rockmart, Euharlee, Tallapoosa, Emerson, Aragon, Cave Spring,
Kingston, Braswell, Taylorsville, Cassville, Yorkville, Burnt Hickory
Ridge, and Esom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3421 8515 3438 8498 3410 8466 3408 8466
      3408 8463 3407 8462 3386 8484 3373 8535
      3414 8543
TIME...MOT...LOC 2349Z 325DEG 22KT 3424 8496 3413 8507 3404 8547

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 16, 8:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Fri Aug 16 2024

GAZ013>015-020>023-032-033-170045-
Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-
Forsyth GA-Pickens GA-Lumpkin GA-
810 PM EDT Fri Aug 16 2024

...Strong thunderstorms will impact portions of Cherokee, Forsyth,
north central Cobb, southern Lumpkin, Dawson, central Hall, north
central Fulton, southeastern Pickens and southern Bartow Counties
through 845 PM EDT...

At 810 PM EDT, a line of strong thunderstorms was along a line
extending from near Juno to near Ball Ground to near Cartersville,
and moving east at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gainesville, Canton, Cartersville, Cumming, Dawsonville, Mountain
Park, Roswell, Alpharetta, Milton, Kennesaw, Woodstock, Acworth,
Holly Springs, Emerson, Ball Ground, Nelson, White, Waleska,
Kingston, and Free Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3444 8370 3418 8398 3403 8457 3423 8499
      3435 8449 3455 8427
TIME...MOT...LOC 0010Z 289DEG 26KT 3446 8423 3431 8439 3420 8481

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 16, 8:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Aug 16 2024

GAZ020-021-030>033-041>044-170100-
Polk GA-North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Cherokee GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
821 PM EDT Fri Aug 16 2024

...Strong thunderstorms will impact portions of Paulding,
southwestern Cherokee, Haralson, northeastern Carroll, Cobb, Douglas,
central Fulton, Polk and southeastern Bartow Counties through 900 PM
EDT...

At 821 PM EDT, a line of strong thunderstorms was along a line
extending from Emerson to near Dallas to near Etna, and moving
southeast at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Cartersville, Dallas, Cedartown,
Buchanan, City of South Fulton, Sandy Springs, Roswell, Smyrna,
Kennesaw, Woodstock, Acworth, Villa Rica, Powder Springs, Austell,
Bremen, Temple, and Rockmart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8526 3405 8492 3420 8473 3397 8431
      3397 8435 3390 8435 3363 8458 3373 8535
      3408 8542
TIME...MOT...LOC 0021Z 324DEG 22KT 3412 8473 3396 8487 3404 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:10 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth35 min
Aug 16, 8:46 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson44 min
Aug 16, 9:03 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Coweta, DeKalb, Fayette, Fulton27 min
Aug 17, 12:51 PM EDTSpecial Weather StatementFFCWilkinson24 min
Aug 17, 1:44 PM EDTSpecial Weather StatementFFCJohnson31 min
Aug 17, 2:10 PM EDTSpecial Weather StatementFFCBibb35 min
Aug 17, 2:13 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 17, 2:45 PM EDTSpecial Weather StatementFFCUnion30 min
Aug 17, 2:52 PM EDTSpecial Weather StatementFFCWilkinson23 min
Aug 17, 2:57 PM EDTSevere Thunderstorm WarningFFCDade, Walker63 min
Aug 17, 3:11 PM EDTSpecial Weather StatementFFCLaurens34 min
Aug 17, 3:13 PM EDTSpecial Weather StatementFFCBleckley32 min
Aug 17, 3:20 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield25 min
Aug 17, 3:30 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Aug 17, 3:33 PM EDTSpecial Weather StatementFFCTowns27 min
Aug 17, 3:55 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray50 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
Aug 17, 4:08 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield37 min
Aug 17, 4:16 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker44 min
Aug 17, 4:24 PM EDTSpecial Weather StatementFFCBibb36 min
Aug 17, 4:26 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee34 min
Aug 17, 4:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Murray, Walker, Whitfield46 min
Aug 17, 4:46 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield29 min
Aug 17, 4:47 PM EDTSpecial Weather StatementFFCDodge28 min
Aug 17, 4:50 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Jones, Twiggs, Wilkinson26 min
Aug 17, 4:53 PM EDTSpecial Weather StatementFFCDooly37 min
Aug 17, 5:02 PM EDTSpecial Weather StatementFFCWilcox28 min
Aug 17, 5:08 PM EDTSpecial Weather StatementFFCMacon37 min
Aug 17, 5:09 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield51 min
Aug 17, 5:13 PM EDTSpecial Weather StatementFFCWebster32 min
Aug 17, 5:14 PM EDTSpecial Weather StatementFFCWhite31 min
Aug 17, 5:21 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens, Whitfield39 min
Aug 17, 5:23 PM EDTSpecial Weather StatementFFCTaylor37 min
Aug 17, 5:24 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk36 min
Aug 17, 5:30 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin30 min
Aug 17, 5:53 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin, Pickens, White37 min
Aug 17, 6:03 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Haralson, Paulding, Polk27 min
Aug 17, 6:07 PM EDTSpecial Weather StatementFFCCrawford23 min
Aug 17, 6:08 PM EDTSpecial Weather StatementFFCSchley37 min
Aug 17, 6:31 PM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall, Lumpkin, White44 min
Aug 17, 6:37 PM EDTSpecial Weather StatementFFCBarrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more38 min
Aug 17, 6:40 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White50 min
Aug 17, 6:46 PM EDTSpecial Weather StatementFFCMadison14 min
Aug 17, 7:15 PM EDTSpecial Weather StatementFFCBarrow, Newton, Oconee, Rockdale, Walton45 min
Aug 17, 7:21 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Henry, Spalding24 min
Aug 17, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard42 min
Aug 17, 7:41 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe34 min
Aug 17, 7:52 PM EDTSpecial Weather StatementFFCHeard23 min

Nearby

Special Weather Statements in Georgia, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.